# SDR TRBA2007045

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 28,741 hours, 27,711 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPT RETURNED TO SXM WITH ELECTRICAL SHORT AND FUMES IN COCKPIT.  EMERGENCY DECLARED.  WIRES SPLICING ON WIRING BUNDLE 2M AT 120VU IN PROGRESS.  NEED TO PERFORM OP CKS.
